Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking antibiotic for a micro bacterial infection in elbow. Getting trouble sleeping, bloated stomach.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I'm taking 1000 ER of this antitbiotic daily for a micro bacterial infection in my elbow. I have to be on this for one year, started in XXXXXXX . Having trouble sleeping and my stomach is really bloated. Also having trouble losing weight. Also, I am sweating constantly, worse than normal hot flashes.
Posted Tue, 10 Sep 2013 in Medicines and Side Effects
Answered by Dr. Luchuo Engelbert Bain 47 minutes later
Brief Answer:
Needs clinical review

Detailed Answer:
Hi and thanks for the query,

I ma afraid it might not be very healthy to be on an antibiotic for up to a year. I strongly suggest you might have to consult your oral anti biotics. Infections which require talking antibiotics for that long are actually relatively rare (Tuberculosis, bone infections or osetomyelitis).

I really do suggest a complete clinical review to avoid effects, which could be unnecessary from prolonged antibiotherapy.

Thanks and kind regards.

Bain LE, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor